# SDR QXEA2025011300007

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N659QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000947
- Aircraft time: 1,215 hours, 997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8SC5050008
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2032. EMERGENCY LIGHT STRIP BELOW ROW 1 IS NOT ILLUMINATING. REMOVED FROM SERVICE. REMOVED AND REPLACED PHOTOLUMINESCENT LIGHT STRIP AT ROWS 1/2 A, REF AMM TASKS 33-50-21-000/400-801-A. RETURNED TO SERVICE.
